# SDR U30A200200025

- Difficulty date: October 28, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 2,546 hours, 1,003 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Guidance Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OF FLT 135 MYNN (NASSAU) TO KBWI (BALTIMORE) NR 2 FLIGHT MANAGEMENT GUIDANCE COMPUTER (FMGC) FAULTED ON ECAM. PERFORMED RESET OF SYSTEM AT BWI IN ACCORDANCE WITH TSM TASK 24-00-00-810-818. NO DEFECTS NOTED, MESSAGE CLEARED AND AIRCRAFT WAS RETURNED TO SERVICE.
